# SDR UALA2011050302164

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 36,097 hours, 15,336 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS A LOUD SQUEAL AND EXTERIOR HANDLE LOOSE.  L2 EXTERIOR DOOR HANDLE NOT EXTENDING WHEN DOOR HANDLE LIFTED UP.  THE LEVER FOR THE LOWERING SHAFT OF THE DOOR INNER HANDLE, HAS NO SPRING LOAD AND STICKS IN ANY POSITION. FOUND LOWERING SHAFT INNER AND OUTER BEARINGS FROZEN. GEARBOX ROD IS DISCONNECTED FROM LOWERING SHAFT LEVER ASSY.  LUBED, NO HELP.  SUSPECT SPRING BROKEN.  REMOVED OUTER DOOR HANDLE IAW MM.  REPLACED BOTH SPRINGS, NO HELP.  ASSEMBLED & INSTALLED OUTER DOOR HANDLE ASSY. DOOR OPERATION CHECKED NORMAL FROM BOTH OUTER & INNER HANDLES.
